How the interaction occurs:
The cause of the interaction is not known.
What might happen:
Your blood levels of digoxin may decrease.
What you should do about this interaction:
If you experience an increase in heartbeat; swelling of your ankles, feet, or hands; or breathing problems, contact your doctor. It may be necessary to adjust the dose of your medicine.Your healthcare professionals (e.g. doctor or pharmacist) may already be aware of this interaction and may be monitoring you for it. Do not start, stop, or change the dosage of any medicine before checking with them first.
1.Moezzi B, Fatourechi V, Khozain R, Eslami B. The effect of penicillamine on serum digoxin levels. Jpn Heart J 1978 May;19(3):366-75.
2.Moezzi B, Khozein R, Pooymehr F, Shakibi JG. Reversal of digoxin-induced changes in erythrocyte electrolyte concentrations by penicillamine in children. Jpn Heart J 1980 May;21(3):335-9.
3.Lanoxin (digoxin) Tablets US prescribing information. GlaxoSmithKline August, 2012.